On a question of Josef Novák about convergence spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 155-161.
@article{RSMUP_1977__58__155_0,
     author = {Contessa, Maria and Zanolin, Fabio},
     title = {On a question of {Josef} {Nov\'ak} about convergence spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {155--161},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0418.54004},
     mrnumber = {543137},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1977__58__155_0/}
}
TY  - JOUR
AU  - Contessa, Maria
AU  - Zanolin, Fabio
TI  - On a question of Josef Novák about convergence spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 155
EP  - 161
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1977__58__155_0/
UR  - https://zbmath.org/?q=an%3A0418.54004
UR  - https://www.ams.org/mathscinet-getitem?mr=543137
LA  - en
ID  - RSMUP_1977__58__155_0
ER  - 
Contessa, Maria; Zanolin, Fabio. On a question of Josef Novák about convergence spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 155-161. http://archive.numdam.org/item/RSMUP_1977__58__155_0/

[1] E. Cech, Topological spaces, Prague, Academia, 1966. | MR 211373 | Zbl 0141.39401

[2] M. Dolcher, Topologie e strutture di convergenza, Ann. della Scuola Norm. Sup. di Pisa, III vol. XIV, Fasc. I (1960) 63-92. | Numdam | MR 114201 | Zbl 0178.25502

[3] L. Gillmann & M. Jerison, Rings of continuous function, New York 1976. | MR 407579 | Zbl 0093.30001

[4] J. Novák, On some problems concerning multivalued convergences, Czech. Math. Journal 14 (89), pp. 548-560. | MR 176439 | Zbl 0127.38504

[5] J. Novák, On some problems concerning convergence spaces and groups, Proc. Kampur Topology Conference 1968, (Prague 1971). | MR 278253 | Zbl 0247.54003

[6] F. Zanolin, Alcuni problemi riguardanti le strutture di convergenza ed i c-spazi, Unpublished manuscript (tesi di laurea), Trieste 1976.